high blood sugar

By Anonymous Latest Reply 2010-04-30 19:55:03 -0500
Started 2010-04-30 05:32:06 -0500

i take oral meds watch what i eat and still have trouble i weigh 110lbs.

4 replies

Anonymous 2010-04-30 19:55:03 -0500 Report

I'm posting anonymously because for some reason they have the wrong icon, avatar or photo put up. But if you take other medications you might want to go to www.drugs.com they have a section called Mednotes where you can enter all of the medicines you take to see if any might be interfering with the lower abilities of your diabetes medication.

LadyDi - 26259Miller
LadyDi - 26259Miller 2010-04-30 13:37:49 -0500 Report

More info would be needed in order to get an idea of what might be going on. As has been suggested, it takes a little while for meds to start to work, and it is sometimes necessary to "play around" with different drugs and dosages before hitting on what works for you. When are you testing? Are your readings always high, or just at certain times or after certain foods? Have you been stressed out? That has a great deal to do with your blood sugar readings. Are you taking your meds at the times directed by your doctor? How much exercise or activity do you get each day? Any? You will need to work in concert with your doctor to get the results you're looking for and needing. Keep a log and make sure to talk to your doctor ASAP. Do some research and educate yourself. Good luck!

spiritwalker 2010-04-30 11:12:27 -0500 Report

You might want to check the inserts that came with your medications. Some take 10 days or more to work into your
system. If its been a few weeks and you don't see a change
in readings contact your Dr.

GabbyPA 2010-04-30 10:22:34 -0500 Report

How long have you been taking your meds? Sometimes it can take weeks for them to start helping.

Next Discussion: sparkling waters »